Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
*far*

face turning dark because of BP!!!!!!!!!

Recommended Posts

Help!!!!!!!!!!!!!!!!!!!!

Oh My GOD My Face is turning Dark at the places that i put the BP On

it's Horibble i look like an over cooked chicken!!

will it fade as it's worse than having acne!!!

Oh man!!!!

I'm freaking out should i quit the bloody regimen or what because having pimples is better than having an overcooked face!!

It's like burned and dark>>....... :oops: :oops: :oops:

Link to post
Share on other sites

How long have you been on the regimen? My guess is you've been on for a few days and are dry and red and irritated because you started too quickly.

Red skin, which I guess could be construed as "darker", is normal, but it sounds like it's bad in your case, so you probably started too fast. Go ahead and stop, and give your skin a week or two to recover. Then start again, this time starting with a tiny amount of bp, and only ramping up the dosage as your skin can tolerate it.

As an aside, there are 2 known cases of "hyperpigmentation" in black men that I read about. What ethnicity are you?

-Dan

Link to post
Share on other sites

Thank's for replying dan!!!

I'm asian and i've been on the regimen for over a week now.

i have light brown skin and the place which i apply the BP has gone very dry and dark ie.burnt.

I started the regimen with one fingers worth,like the one indicated.

i only have a few pimples. So i guess i over did it huh!

Well i'll take your advice for it because i think i started with to much BP.

So i'll let my skin rest,How much do you think i should start off with?

You're a good man for doing this!!!!

Cheers!!!

Link to post
Share on other sites

hi far,

i'm asian too (chinese)...i am planning to start on the regimen. you mentioned that you have only a few acne....

may i ask how many (if you can count them)...i have few acne too..so i got quite shocked at what happened to you.

Link to post
Share on other sites

Hi Princess!

Well let's see......

3 really small ones on my left cheek,really small you wouldn't notice it unless you look at a close range,and one normal pimple on my right cheek.

Usually i only get about one pimple every few days but yesterday all 4 came out straight!!!

Due to irritation of using to much BP when my skin is not accoustomed to it yet,maybe?

But i'm not giving up hope i'll rest my skin for now and mosturise as often as i can then start with a small amout.Well actually i'm thinking about just bearing with the process and just go ahead doing the regimen but applying much less BP.

Important advice Princess,start with little BP then gradually increase!!!

My mistake was using a fingers worth on the beginning.(maybe???)

I'm not really sure maybe i'm sensitive to this stuff.

:oops: I'm looking really bad rite now so remember use less BP first!!

SAlute!

Link to post
Share on other sites

thanks for the advice and opinion far,

like you..i can count my pimples...i have a few dots on my left cheek. i'm not sure if they are pimples..it seemed like they took up permanent residence there..so i dunno what they are exactly. they're around 5 or so..then one red big pimple on my left forehead!!!

ugh!

haven't bought bp yet though..i'm waiting for a wound on my right cheek to heal properly still.

do you apply bp only to the areas with pimples? or to your whole face?

does anybody know if neutrogena on the spot acne treatment is being sold here in the philippines?

thanks!!!

Link to post
Share on other sites

i had the same thing happen to me. i am also chinese and my face turned a shade darker. but after a few days, my skin stopped peeling because I used more moisterizer. i used the tape method it took a few weeks for new skin to appear from under the flaky skin. i think it happened because i wasnt moisterizing.

Link to post
Share on other sites

haha, don't worry about the darkness of the skin... i'm asian too and i just had the same problem... i believe it only effects that layer of skin that you applied it on. since, when my skin shed, the skin was really dark, leaving my normal skin color underneath. don't worry about it, give it a few days. i looked horrible for 3-4 days with the extreme tanned look but, after that, it died down. so, don't worry about it. just keep trying :(

Link to post
Share on other sites

yeah me too i'm asian

during the first week, my face was red and dark, it was terrible. then after a week, my face got so much better

it is soft like baby's skin

but i still have so much scars, fading quickly though

Link to post
Share on other sites

Hi, im a 20 year old asian male, light skinned and i too have had this. I currently have red patches but its not so bad as its getting flesh colored.

I have used this regimen before and quit because i was having all these red dots forming therefore causeing me to quit and going back on differen. However, even tho the differen did clear up the red dots and what not, it did not get rid of the actual 'bumps' that i had. This caued me to go back on the regimen and start with a WAY WAY lower dose than what DAn showed in his pictures. By doing this the irritation is gone ,and Iv gotta say that iv dramatcially cleard up alot of the bumps. My skin is really soft and smooth for the first time. Right now im on my 3rd week and im not dry but just waiting for the redness to fade

bottom line, even tho the picture shows how much to use...use as much as u can tolerate!! theres no way i can use as much as dan started off with..

Theres alot of asian people here

Link to post
Share on other sites

Yeah I'm Asian too. The first week of the regimen was a bit drastic for me too, my entire face was red and people constantly asked me where I had gone to get so tanned and sunburned. I've been on the regimen for about a month now and the redness has died down. As everyone kinda already mentioned, just start out with a little BP and work your way up once your skin adjusts. The key is patience, it worked for me, and I hope it works for you too! Good luck.

Link to post
Share on other sites

ive said it time and time again...benzoly perxiode DOES NOT WORK..it drys out ur skin and makes ur acne worst....the best thing to do is to go to the dermatologist

Link to post
Share on other sites

I had that happen to me for several years on bp. What finally (and very recently) stopped it is that I add one drop (ONLY ONE!) of tea tree oil to my bp at night. I just mix it in then apply as normal. Several people have said that tea tree doesn't do anything for them, but it's worked at least for me. I noticed an improvement in my skin almost immediately. You might want to try and see.

Link to post
Share on other sites

I have a question, once you took a break from the regimen due to having extremely dark skin what did you use for your face as a moisturizer? Did you still use the cleanser and not the BP? How did you treat the dryness and flakes?

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×